# SDR QXEA200700147

- Difficulty date: January 26, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 12,722 hours, 9,038 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 OKC - FOUND CORROSION IN NUMEROUS PLACES DOWN ENTIRE LENGTH OF BOTH CABIN LEFT AND RIGHT FLOOR SEAT TRACKS.  REPAIRED IAW SRM 51-21-06 AND 53-21-49.
